Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 37, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 22, 2011, 3:31 AM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 3:31 AM EDT (07:31 UTC)
- Expired
- Jun 22, 2011, 4:30 AM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 53 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898
WHUS51 KPHI 220731
SMWPHI
ANZ453>455-470-220830-
/O.NEW.KPHI.MA.W.0037.110622T0731Z-110622T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING BUOY 2MS...BUOY 4FB AND FIVE FATHOMS BUOY...
* UNTIL 430 AM EDT
* AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM 6 NM WEST OF BUOY 2MS TO 23 NM SOUTH OF BUOY 2MS...OR FROM 6
NM EAST OF CAPE HENLOPEN TO FENWICK ISLAND...MOVING EAST AT 15
KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
OVER BUOY 2MS BY 350 AM EDT
OVER BUOY 4FB AND 2 NM WEST OF FIVE FATHOMS BUOY BY 430 AM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3846 7505 3850 7505 3850 7506 3850 7505
3851 7506 3851 7505 3852 7506 3885 7504
3887 7502 3885 7444 3838 7444 3838 7482
TIME...MOT...LOC 0730Z 270DEG 16KT 3882 7495 3847 7495
$$
HAYES1 follow-up statement
219
FZUS71 KPHI 220756
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT WED JUN 22 2011
ANZ453>455-470-220830-
/O.CON.KPHI.MA.W.0037.000000T0000Z-110622T0830Z/
356 AM EDT WED JUN 22 2011
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 430 AM EDT...
FOR THE FOLLOWING AREAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING BUOY 2MS...BUOY 4FB AND FIVE FATHOMS BUOY...
AT 353 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM BUOY 2MS TO 22 NM SOUTHWEST OF FIVE FATHOMS BUOY...OR
FROM 2 NM SOUTHEAST OF BUOY 2MS TO 11 NM EAST OF FENWICK ISLAND...
MOVING EAST AT 15 KNOTS.
THESE STRONG THUNDERSTORMS WILL BE NEAR
OVER BUOY 4FB BY 425 AM EDT...
2 NM WEST OF FIVE FATHOMS BUOY BY 430 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3846 7505 3850 7505 3850 7506 3850 7505
3851 7506 3851 7505 3852 7506 3885 7504
3887 7502 3885 7444 3838 7444 3838 7482
TIME...MOT...LOC 0756Z 270DEG 16KT 3882 7480 3847 7480
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 22, 2:13 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 22, 2:13 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 213 AM EDT WED JUN 22 2011 .SYNOPSIS... A WARM FRONT SOUTHWEST OF OUR AREA TONIGHT WILL MOVE GRADUALLY NORTHEASTWARD INTO OUR REGION WEDNESDAY...AND STALL WEDNESDAY NIGHT THROUGH THURSDAY. A COLD FRONT IS FORECAST TO PASS THROUGH THE MID ATLANTIC REGION AROUND FRIDAY. A WARM AND SOMEWHAT UNSTABLE AIRMASS IS EXPECTED FOR THE WEEKEND...BUT HIGH PRESSURE TAKING SHAPE OVER THE GREAT LAKES DURING THE WEEKEND IS FORECAST TO MOVE EASTWARD INTO OUR AREA BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THETA-E RIDGE AXIS JUST TO THE WEST OF THE DELMARVA HAS PROVIDED ENOUGH INSTABILITY AND LIFT TO SPARK A FEW THUNDERSTORMS. THESE STORMS ARE DROPPING A LOT OF RAIN AS THEY SLOWLY MOVE OFF TO THE EAST-NORTHEAST. HAVE TRENDED HIGHER POPS TO ACCOUNT FOR THE CURRENT CONVECTION ACROSS THESE AREAS, WHEREAS ELSEWHERE POPS WERE TRENDED DOWNWARDS. STILL A DECENT AMOUNT OF CIRRUS STREAMING OVERHEAD AS THE MCS TO THE WEST CONTINUES TO MOVE TOWARDS THE EAST. THIS SHOULD NOT AFFECT EARLY MORNING TEMPERATURES TOO MUCH, BUT WITH THE WARM FRONT STILL NEAR BY AN INCREASE IN DEWPOINTS SHOULD HELP TO KEEP TEMPERATURES IN THE UPPER-60S TO LOW-70S. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/... THE WARM FRONT MOVES SLOWLY EASTWARD LATE TONIGHT INTO WEDNESDAY. THERE STILL REMAINS THE POSSIBILITY THAT THE FRONT WILL NOT MAKE IT THROUGH THE ENTIRE REGION AND WILL INSTEAD STALL ACROSS THE FORECAST AREA. THE GUIDANCE DIFFERS ON THE LOCATION OF THE FRONT AND VARIES FROM BISECTING THE FORECAST AREA TO MAKING IT ALL THE WAY TO OUR NORTH. THIS WILL HAVE A DIRECT IMPACT ON TEMPERATURES AS THE AREAS TO THE SOUTH OF BOUNDARY WILL BE FULLY ENTRENCHED IN THE WARM SECTOR WHILE THE AREAS TO THE NORTH OF THE FRONT SHOULD REMAIN COOLER. THEREFORE, THERE STILL REMAINS LOWER CONFIDENCE THAN USUAL WITH RESPECT TO WEDNESDAYS FORECAST. ALSO, THERE WILL BE SOME CLOUDS STREAMING ACROSS WEDNESDAY AS THE REMNANTS OF AN MCS MOVES ACROSS PENNSYLVANIA AND PUSHES THEM OUT WAY. SEVERAL FACTORS MAY END UP LIMITING HEATING AT THE SURFACE AND WE HAVE KEPT TEMPERATURES MAINLY IN THE LOWER 80S FOR THE DAY. A TROUGH ON THE LEE SIDE OF APPALACHIANS LOOKS TO SET UP ACROSS OUR AREA AND COULD BE THE SOURCE OF LIFT NEEDED TO GET THUNDERSTORMS GOING IN THE AFTERNOON. VERTICAL SHEAR IS VERY LIMITED AND STORMS WILL LIKELY BE SLOW MOVERS AND MULTI CELLULAR IN NATURE. PRECIPITABLE WATERS ALSO BEGIN TO INCREASE AND RISE IN EXCESS OF 2 INCHES BY WEDNESDAY AFTERNOON/EVENING. WHEN PWATS GET OVER 2 INCHES IN JUNE IT INDICATES A DEPARTURE GREATER THAN 2SD OF NORMAL AND IS A GOOD INDICATOR THAT DEVELOPING STORMS WILL LIKELY BE EFFICIENT RAINMAKERS. THEREFORE, THE POTENTIAL FOR FLASH FLOODING WILL ALSO INCREASE. AS FAR AS FLASH FLOODING GOES, THE MOST PRONE AREAS REMAIN ACROSS NORTHERN AND CENTRAL NEW JERSEY AND THE SOUTHERN POCONOS. LATEST GUIDANCE SHOWS THE BULK OF THE PRECIPITATION STAYING OFF TO OUR NORTH AND WE HAVE DECIDED TO NOT ISSUE A FLOOD WATCH AT THIS TIME. SHOULD THE PRECIP SHIFT SOUTHWARD, WE WOULD BE MORE AT RISK AND WATCH MAY BE NEEDED. WE WILL CONTINUE TO MONITOR THIS. THE INCREASED MOISTURE WILL ALSO RAISE DEWPOINTS INTO THE UPPER 60S TO LOWER 70S FOR WEDNESDAY AND THURSDAY MAKING IT NOT ONLY HOT OUT BUT QUITE HUMID AS WELL. WEDNESDAY NIGHT WE SEE YET ANOTHER SHORTWAVE ROTATE AROUND THE MID LEVEL RIDGE, KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST. BY THURSDAY, THE MID LEVEL RIDGE HAS STARTED TO MOVE EASTWARD, PLACING US IN A DEEP LAYER OF SOUTHWEST FLOW. SKIES SHOULD BE A LITTLE BIT CLEARER WITH WILL ALLOW FOR MORE SURFACE HEATING TO TAKE PLACE. TEMPERATURES SHOULD START TO RISE INTO THE MID TO UPPER 80S, WITH SOME LOWER 90S, ACROSS THE AREA. AGAIN, THERE WILL BE A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS, MAINLY IN THE AFTERNOON. A COLD FRONT APPROACHES FOR FRIDAY WITH MORE SHOWERS AND THUNDERSTORMS POSSIBLE. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... LOTS OF FLOW ALOFT TO START AS THE UPPER MIDWEST TROF LIFTS INTO SE CANADA AND WEAKENS OVER THE WEEKEND WITH HEIGHTS AT 500 MB SLOWLY RISING-WARMING....SUGGESTING AT LEAST A TEMPORARY RESPITE FROM THE SHOWERY PATTERN. TEMPS: WARMER THAN NORMAL THROUGH AT LEAST SATURDAY BUT MAY COOL SLIGHTLY TO NEAR NORMAL NEXT SUNDAY MONDAY AND TUESDAY. QPF: MOST EVIDENT OPPORTUNITIES FOR RAINFALL APPEAR TO BE FRIDAY NIGHT-SATURDAY NIGHT WITH A PROBABLE DRIER PERIOD SHAPING UP SUNDAY AND MONDAY. CONFIDENCE: ABOVE AVERAGE THROUGH SUNDAY FOR TEMPS/QPF OPPORTUNITIES-TRENDS AS POSTED IN THE DETERMINISTIC 330 PM FCST. THEREAFTER...LOTS OF MODEL SPREAD ON SOLUTIONS FOR NEXT MONDAY-TUESDAY AND CONFIDENCE ON QPF IS MUCH BELOW AVG THEN. THE DAILIES BELOW... FRIDAY NIGHT THROUGH SATURDAY NIGHT...THE PRIMARY TROUGH ALOFT IN THE GREAT LAKES WILL SLOWLY WEAKEN NEWD INTO SE CANADA. THAT PROBABLY MEANS...MAINLY DIURNAL HEAT DRIVEN AFTERNOON-EVENING SHOWERS/SCT TSTMS IN THE WARM SECTOR AHEAD OF THE COOL FRONT. 12Z/21 EC AND GEFS SFC FRONTAL PASSAGE EVOLUTION DIFFER. ITS POSSIBLE MOST OF THIS 36 HOUR PERIOD WILL BE RAINFREE. SUNDAY/MONDAY...THE COOL FRONT SHOULD PASS OFFSHORE AND A RAINFREE LOW HUMIDITY PERIOD SHOULD OCCUR SUNDAY INTO MONDAY. THERE COULD BE SOME LEFTOVER SHOWERS IN THE MORNING IN THE SOUTHERN PART OF THE FORECAST AREA BUT CONFIDENCE IS LESS THAN AVERAGE ON THE POTENTIAL SHOWERS FOR EARLY SUNDAY. NEXT TUESDAY...LOW CONFIDENCE FORECAST AS MODEL SOLUTIONS VARY. ODDS AS OF THIS WRITING FAVOR AT LEAST DRY START BUT CAN SEE A SOGGIER SCENARIO IF A TROUGH ALOFT DEVELOPS OVERHEAD AS HINTED IN SOME OF THE MODEL MEMBERS. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS CONTINUE ACROSS THE FORECAST AREA EARLY THIS MORNING...WITH CONVECTION WELL NORTH OF THE AREA...AND A MORE IMPRESSIVE AREA OF CONVECTION SOUTH CENTRAL PENNSYLVANIA...EASTERN MARYLAND AND CENTRAL DELAWARE. THE SOUTHERN AREA OF CONVECTION APPEARS TO BE FORMING ALONG AND JUST AHEAD OF A SURFACE FRONT THROUGH THE REGION. BASED ON THE MOVEMENT OF THE CONVECTION...KILG WAS THE ONLY TERMINAL SITE TO HAVE AN EXPLICIT MENTION OF CONVECTION EARLY THIS MORNING. THE AIRMASS IS FAIRLY STABLE TO THE EAST OF THE FRONT...AND THE CONVECTION SHOULD BECOME ELEVATED AS IT MOVES EAST. IT IS POSSIBLE THAT KMIV COULD BE AFFECTED LATER THIS MORNING AS WHATEVER SURVIVES MOVES EAST. THIS IS NOT INCLUDED IN THE TERMINAL FORECAST...AND IT WILL BE AMENDED AS NEEDED. AFTER SOME MVFR CONDITIONS IN PATCHY FOG AND HAZE THROUGH ABOUT 1300 UTC...THE FORECAST WILL BE INFLUENCED IN LARGE PART BY THE POSITION OF THE SURFACE FRONT. NORTH OF THE FRONT...CONDITIONS SHOULD REMAIN VFR WITH STABLE CONDITION. SOUTH OF THE FRONT...VFR CONDITIONS ARE EXPECTED WITH POSSIBLE CONVECTION AS CONDITIONS BECOME MODERATELY UNSTABLE ALONG WITH JUST ENOUGH SHEAR FOR ORGANIZATION. SINCE THE DEVELOPMENT OF NEW CONVECTION IS MORE THAN 6 HOURS AWAY...THE POTENTIAL WAS INCLUDED AS A CB REMARK. THE POTENTIAL FOR CONVECTION SHOULD DIMINISH AFTER ABOUT 0300 UTC THURSDAY. AFTER THIS...THE FORECAST BECOMES A BIT MORE PROBLEMATIC AS THE NAM MODEL SOUNDINGS AND MOS SUGGEST IFR CEILINGS WILL DEVELOP IN THE SOUTH TO SOUTHEAST FLOW. THIS WILL BE HIGHLY DEPENDENT ON WHERE THE SURFACE FRONT IS. FOR NOW...THIS WAS HINTED AT WITH A SCATTERED DECK BELOW 1000 FEET. THIS WILL BE EXPANDED UPON FOR THE 1200 UTC TERMINAL FORECAST ISSUANCE. OUTLOOK... ANY IFR CEILINGS SHOULD DISSIPATE THURSDAY MORNING (IF THEY OCCUR AT ALL)...AND GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY. ONCE AGAIN...CONVECTION BECOMES POSSIBLE SOUTH OF THE FRONT. WITH A BIT MORE ORGANIZATION (BASED ON THE MID LEVEL WIND PATTERN)...CONVECTION COULD BECOME MORE WIDESPREAD THURSDAY AFTERNOON AND EVENING. RIGHT NOW...IT WOULD APPEAR AS THOUGH THE BEST CHANCE OF CONVECTION DURING THIS TIME WOULD BE SOUTH OF KPHL. GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY NIGHT...WITH LOCAL MVFR VISIBILITIES IN FOG. MORE CONVECTION IS POSSIBLE FRIDAY AFTERNOON AND AGAIN SATURDAY AFTERNOON. OUTSIDE OF THESE AREAS...GENERALLY VFR CONDITIONS ARE EXPECTED FRIDAY INTO SATURDAY. OUTLOOK... MOSTLY MVFR IN HAZE AND OVERNIGHT PATCHY FOG. SCATTERED SHOWERS/TSTMS WILL PRODUCE BRIEFLY LOWER CONDITIONS WED NIGHT AND AGAIN THU...FRI AND POSSIBLY SAT AFTERNOONS. && .MARINE... NO HEADLINES. HIGH PRESSURE TO THE EAST AND A DEEP LOW WELL TO THE WEST WILL CONTINUE TO PRODUCE A SRLY FLOW ON THE WATERS. WIND SPEEDS WILL MOSTLY REMAIN AROUND 10 KTS...BUT OCNLY HIGHER. CONDITIONS SHOULD REMAIN MOSTLY SUB-SCA TONIGHT THROUGH THURSDAY. THERE IS THE POSSIBILITY FOR SOME SCA CONDITIONS LATER THU INTO FRI AS THE DEEP AND PERSISTENT FLOW MAY EVENTUALLY RESULT IN SOME 5 FT SEAS. SCATTERED SHOWERS/TSTMS WILL BRING LOCALLY HIGHER WINDS AND WAVES WED-FRI. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE/MEOLA NEAR TERM...HEAVENER/MEOLA SHORT TERM...MEOLA LONG TERM...DRAG AVIATION...HAYES MARINE...DRAG/O'HARA
Hazardous weather outlook, Jun 21, 3:53 PM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EDT TUE JUN 21 2011 NJZ001-007>010-012-015-PAZ054-055-062-222000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-NORTHAMPTON- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ060-061- 067>071-222000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON WEDNESDAY EVENING AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-222000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS MAY PRODUCE GUSTY WINDS, HAIL AND HEAVY RAINS WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 1:01 AM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 AM EDT WED JUN 22 2011
DEZ003-MDZ015-019-020-220600-
CAROLINE MD-INLAND SUSSEX DE-QUEEN ANNE'S MD-TALBOT MD-
101 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN ANNE'S...SUSSEX
AND TALBOT COUNTIES...
AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
EASTON TO 10 MILES SOUTHWEST OF EASTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR ST. MICHAELS AROUND 115 AM...
COPPERVILLE...TRAPPE AROUND 130 AM...WINDYHILL...HAMBLETON AROUND
145 AM...CHOPTANK AND TANYARD AROUND 200 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3873 7625 3870 7627 3871 7633 3878 7637
3885 7629 3888 7632 3884 7638 3891 7637
3893 7629 3888 7632 3882 7621 3889 7621
3893 7627 3891 7622 3897 7599 3859 7569
3867 7576 3869 7586 3857 7607
HAYESSpecial weather statement, Jun 22, 1:29 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 AM EDT WED JUN 22 2011
DEZ001-MDZ008-012-NJZ016-220630-
CECIL MD-KENT MD-NEW CASTLE DE-SALEM NJ-
129 AM EDT WED JUN 22 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...KENT...NEW CASTLE AND
SALEM COUNTIES...
AT 127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MIDDLETOWN...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MOUNT PLEASANT...
BRANTWOOD AROUND 145 AM...SAINT GEORGES...BEAR AROUND 200 AM...
DELAWARE CITY...PORT PENN AROUND 215 AM...PENNSVILLE AND NEW CASTLE
AROUND 230 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3956 7598 3971 7549 3955 7538 3948 7556
3950 7557 3952 7554 3956 7553 3958 7554
3958 7556 3954 7555 3947 7559 3937 7584
HAYESSpecial weather statement, Jun 22, 1:43 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 AM EDT WED JUN 22 2011
DEZ002>004-220645-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
143 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
MIDDLETOWN TO 14 MILES NORTHWEST OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR WOODSIDE...VIOLA AROUND 200 AM...
WYOMING...WOODSIDE EAST AROUND 215 AM...DOVER SPEEDWAY...MILFORD
AROUND 230 AM...WOODLAND BEACH AND SLAUGHTER BEACH AROUND 245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3883 7573 3929 7576 3930 7570 3929 7568
3931 7559 3937 7551 3934 7545 3920 7538
3916 7540 3909 7540 3898 7529 3893 7530
3880 7516 3874 7512 3866 7569
HAYESSpecial weather statement, Jun 22, 2:02 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 AM EDT WED JUN 22 2011
DEZ002-003-MDZ019-020-220700-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-TALBOT MD-
202 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...SUSSEX AND
TALBOT COUNTIES...
AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
EASTON TO 20 MILES SOUTH OF EASTON...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR DENTON...AGNER AROUND 215 AM...SMITHVILLE
AROUND 230 AM...GREENWOOD...ANDREWSVILLE AROUND 245 AM...ELLENDALE
AND GEORGETOWN AROUND 300 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3846 7570 3865 7572 3867 7576 3867 7580
3869 7583 3869 7590 3867 7595 3860 7598
3858 7600 3858 7602 3889 7605 3889 7531
3845 7527
HAYESSpecial weather statement, Jun 22, 2:15 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 AM EDT WED JUN 22 2011
DEZ001-MDZ008-PAZ060-067-068-070-220715-
BERKS PA-CECIL MD-CHESTER PA-DELAWARE PA-MONTGOMERY PA-NEW CASTLE DE-
215 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CECIL...CHESTER...
DELAWARE...MONTGOMERY AND NEW CASTLE COUNTIES...
AT 214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
LANCASTER TO 15 MILES EAST OF LANCASTER TO NEWARK...MOVING EAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR WOMELSDORF...NORTH STAR AROUND
230 AM...ASHLAND...WERNERSVILLE AROUND 245 AM...BERNVILLE...WESTTOWN
AROUND 300 AM...LIONVILLE AND BOOTHWYN AROUND 315 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4054 7588 3988 7530 3964 7578 3987 7601
3992 7601 3999 7599 4003 7595 4011 7595
4014 7590 4036 7621 4036 7624 4040 7628
HAYESSpecial weather statement, Jun 22, 2:57 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 AM EDT WED JUN 22 2011
DEZ001-MDZ008-NJZ016-017-PAZ067-070-220800-
CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
257 AM EDT WED JUN 22 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...DELAWARE...
GLOUCESTER...NEW CASTLE AND SALEM COUNTIES...
AT 256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF NEWARK...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR ASHLAND...HOCKESSIN AROUND 315 AM...
ELSMERE...NEWPORT AROUND 330 AM...ARDEN...TALLEYVILLE AROUND 345
AM...LINWOOD AND BOOTHWYN AROUND 400 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND PEA TO DIME SIZED HAIL ARE POSSIBLE WITH
THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3999 7531 3969 7524 3967 7551 3969 7552
3967 7554 3965 7586 3992 7589
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 36 min |
| Jun 22, 9:31 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 44 min |
| Jun 22, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 53 min |
| Jun 22, 3:59 PM EDT | Special Weather Statement | PHI | Mercer | 61 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 61 min |
| Jun 22, 4:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 22, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 53 min |
| Jun 22, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 66 min |
| Jun 22, 4:53 PM EDT | Tornado Warning | PHI | Sussex, Warren | 37 min |
| Jun 22, 5:11 PM EDT | Tornado Warning | PHI | Hunterdon, Morris, Sussex, Warren | 34 min |
| Jun 22, 5:31 PM EDT | Tornado Warning | PHI | Monmouth, Ocean | 29 min |
| Jun 22, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 48 min |
| Jun 21, 9:37 PM EDT | Areal Flood Advisory | PHI | Monroe | 116 min |
| Jun 22, 2:15 AM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware | 60 min |
| Jun 22, 2:57 AM EDT | Special Weather Statement | PHI | Delaware | 63 min |
| Jun 22, 3:05 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 115 min |
| Jun 22, 4:13 AM EDT | Special Weather Statement | PHI | Carbon | 92 min |
| Jun 22, 6:32 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 58 min |
| Jun 22, 8:00 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 60 min |
| Jun 22, 1:48 PM EDT | Special Weather Statement | PHI | Berks | 57 min |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 67 min |
| Jun 21, 11:57 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 63 min |
| Jun 22, 12:40 AM EDT | Special Weather Statement | PHI | Caroline | 65 min |
| Jun 22, 12:55 AM EDT | Special Weather Statement | PHI | Cecil | 65 min |
| Jun 22, 1:05 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 55 min |
| Jun 22, 1:29 AM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Jun 22, 1:47 AM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 105 min |
| Jun 22, 2:02 AM EDT | Special Weather Statement | PHI | Caroline | 58 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.